# SDR 96FDEA01505

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 540-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE CORROSION AT LBL 35 FROM FS 540 TO 560.  REMOVED CORROSION FOUND OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-10-1.
